Combined nonlinear H∞ controller for a controlled-floating space robot

Seddaoui, A. and Saaj, Mini (2019) Combined nonlinear H∞ controller for a controlled-floating space robot. Journal of Guidance, Control, and Dynamics, 42 (8). pp. 1878-1885. ISSN 1533-3884

Full content URL: http://doi.org/10.2514/1.G003811

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Additional Information:cited By 0
ID Code:37396
Deposited On:07 Oct 2019 09:02

Repository Staff Only: item control page